Next Article in Journal
Crossed Modules of Algebras
Previous Article in Journal
Proximal Methods for Generalized Nonlinear Quasi-Variational Inclusions
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on mdpi.com as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2003, 8(2), 143-150; https://doi.org/10.3390/mca8020143

Asymptotic Evaluation of the Edge Diffraction in Cylindric Paraboloidal Reflector Antennas

Uludağ University, Faculty of Engineering & Architecture, Department of Electronics, 16059, Bursa, Turkey
*
Authors to whom correspondence should be addressed.
Published: 1 August 2003
Download PDF [500 KB, uploaded 31 March 2016]

Abstract

Diffraction fields on the edge of a cylindrical parabolic reflector antenna are examined. Firstly canonical problem is defined for the edge of the antenna and study is reduced to a half plane scattering problem. Coordinate system is defined as the origin being the edge of the reflector, so the feed became offset. Space is divided into two parts according to p and edge diffracted fields are calculated for the region where ρρ0. Obtained poorly divergent series are changed into complex integrals for k→∞ and these integrals are solved in the same conditions. Uniform expression of edge diffracted field is calculated by using Fresnel integrals.
Keywords: Edge diffraction; Asymptotic Evaluation; parabolic reflector antenna; Fresnel integral Edge diffraction; Asymptotic Evaluation; parabolic reflector antenna; Fresnel integral
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).
SciFeed

Share & Cite This Article

MDPI and ACS Style

Umul, Y.Z.; Yalçin, U. Asymptotic Evaluation of the Edge Diffraction in Cylindric Paraboloidal Reflector Antennas. Math. Comput. Appl. 2003, 8, 143-150.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top